Applied Mathematics

Vol.4 No.4(2013), Paper ID 30706, 8 pages

DOI:10.4236/am.2013.44093

 

Condition for Successful Square Transformation in Time Series Modeling

 

J. Ohakwe, O. Iwuoha, E. L. Otuonye

 

Department of Statistics, Faculty of Science, Federal University Otuoke, Yenagoa, Nigeria
Department of Statistics, Faculty of Biological and Physical Sciences, Abia State University, Uturu, Nigeria
Department of Statistics, Faculty of Biological and Physical Sciences, Abia State University, Uturu, Nigeria

 

Copyright © 2013 J. Ohakwe, O. Iwuoha, E. L. Otuonye et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ohakwe, J. , Iwuoha, O. and Otuonye, E. (2013) Condition for Successful Square Transformation in Time Series Modeling. Applied Mathematics, 4, 680-687. doi: 10.4236/am.2013.44093.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.